Muscle aches and throat pain

Patient : I accidently mistook my friends Symbicort inhaler for my own albuterol inhaler. That was last Thursday and since then I have had a slight fever, aches and pains (predominantly back and legs), and a throat pain. This Thursday I am going to see my doctor, but I want to know what I can do to reduce the throat pain because it hurts to swallow.
Doctor :   You can try taking some Ibuprofen (Advil). Your throat may be having some inflammation; pain relievers and anti-inflamma tory agents could help decrease inflammation and hence, the pain. Avoid hot drinks or food because it may worsen the inflammation; warm is okay. Drinking lots of cold water (not sweet drinks) will also help. Please make sure you will see your doctor soon so your condition can be completely assessed. I do hope I have answered your question and take care always.

Related Q&A

Q: I am constantly having a hair tingling feeling in my throat. I don't smoke or drink alcohol. I do have acid reflux. I...

Q: For the past few days I have noticed when I swallow saliva I feel a slight discomfort on the left side sort of by the...

Q: Greetings, for the last 2 months i have been having an issue with my throat, it feels so tights and stiff from the ...

Q: I ate a hot backed potato and my throat got sore, what do I do?

Q: For the last week I have felt a constriction in my throat like there is a blockage or tightening in my windpipe and ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews